Alert archive / Illinois / Flash Flood Warnings in 2017
Flash Flood Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jun 18, 2017, 12:32 AM CDT for Livingston County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2017, 12:32 AM CDT (05:32 UTC)
- Expired
- Jun 18, 2017, 6:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Livingston County, IL
The radar
The Lincoln radar (KILX), 94 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1403 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.3
The text
As transmitted.
317
WGUS53 KLOT 180532
FFWLOT
ILC105-181130-
/O.NEW.KLOT.FF.W.0003.170618T0532Z-170618T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Chicago/Romeoville Il
1232 AM CDT SUN JUN 18 2017
The National Weather Service in Chicago has issued a
* Flash Flood Warning for...
Southeastern Livingston County in central Illinois...
* Until 630 AM CDT Sunday
* At 1228 AM CDT, Doppler radar indicated thunderstorms producing
torrential rainfall repeatedly moving across southeast Livingston
County. Radar estimates suggest that over 2 inches of rain has
fallen since 11 PM with storm totals over 4 inches. Additional
thunderstorms producing torrential rainfall will continue for the
next hour or two.
* Some locations that will experience flooding include locations
south of Fairbury, Forrest and Strawn, including Indian Creek and
its tributaries as well as tributaries to the south fork of the
Vermilion River.
Do not drive into areas where water covers the road. Flooding is
particularly dangerous at night, when it is sometimes difficult to
spot flooded roadways.
LAT...LON 4067 8858 4075 8858 4074 8824 4062 8824
4062 8857
$$
IZZI2 follow-up statements
697
WGUS73 KLOT 180658
FFSLOT
Flash Flood Statement
National Weather Service Chicago/Romeoville Il
158 AM CDT SUN JUN 18 2017
ILC105-181130-
/O.CON.KLOT.FF.W.0003.000000T0000Z-170618T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Livingston IL-
158 AM CDT SUN JUN 18 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR
SOUTHEASTERN LIVINGSTON COUNTY...
At 153 AM CDT, Doppler radar indicated that the majority
thunderstorms had moved north of the hardest hit area. However radar
estimate indicate that between 3 and 5 inches of rain fell south of
Fairbury and Forrest.
Flash flooding is likely on tributaries to the south fork of the
Vermilion river including Indian Creek. Flooding is possible on
Highway 24 between Forrest and Fairbury as well as on county roads
south of Highway 24.
Anyone traveling in southeastern Livingston County overnight should
exercise extreme caution and be prepared to encounter flooded roads.
If water covers a road, turn around, don't drown, it is very
difficult to determine the depth of water, especially at night.
LAT...LON 4067 8858 4075 8858 4074 8824 4062 8824
4062 8857
$$
IZZI978
WGUS73 KLOT 181126
FFSLOT
Flash Flood Statement
National Weather Service Chicago/Romeoville Il
626 AM CDT SUN JUN 18 2017
ILC105-181135-
/O.EXP.KLOT.FF.W.0003.000000T0000Z-170618T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Livingston IL-
626 AM CDT SUN JUN 18 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LIVINGSTON COUNTY WILL
EXPIRE AT 630 AM CDT...
The flash flood warning for southeast Livingston County has been
replaced with an areal flood warning which is in effect until 1215
PM CDT.
Please continue to heed any remaining road closures.
LAT...LON 4067 8858 4075 8858 4074 8824 4062 8824
4062 8857
$$
IZZIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 11:54 PM CDT, 38 minutes earlier.
Area forecast discussion, Jun 17, 11:54 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 1154 PM CDT Sat Jun 17 2017 .SHORT TERM... 105 PM CDT Through tonight... MCV left over from earlier shower and storm activity has shifted offshore this afternoon. Focus turns west to a sharp upper level trough axis across the northern plains. While the clouds and showers have limited instability here initially, there is some pooled moisture along and ahead of the surface trough/cold front, which is maintaining moisture advection into northeast IL and northwest IN. MLCAPE values of 1000-1500 J/KG remain in place area-wide and are forecasted to increase some. While upstream things do not look great on satellite, there is an area of decent clearing across southern IA into the Mississippi. Mid level vort/speed maximum across IA and NE will spread east late this afternoon and early evening interacting with with the east/southeastward shifting trough axis providing additional lower level lift. With the forecasted 1000-1500 J/KG of MLCape, expect at least isolated convection to initiate later this afternoon. As theta-e advection ramps up more so this evening with the lead speed max, expect coverage to significantly expand. Effective shear profiles quickly ramp up to support storm organization. The area most favored appears to be along and ahead of the surface trough axis, with its position crucial in coverage of storms. While some guidance suggests the I-80 corridor southward may be favored for better coverage, as this lead wave comes in the trough will likely bisect the CWA from LaSalle county northeastward to northern Cook County IL, and this really the most favored axis for severe storms. There is still some uncertainty on coverage at this point. The overall risk area is still well outlined in the entire Slight/Enhanced Risk keeping a threat for severe storms really along and ahead of this axis. If the trough axis is farther south areas northwest will have a much lower threat. Mid level lapse rates do increase and the shear in the layer support a hail threat initially for our area with these initial storms. Eventual storm organization will lead to a damaging wind concern. While the tornado threat is not zero, it is appears on the low side given the weak lower level wind field being in the trough axis and veered wind profile. Regarding the wind concern, With time expect a line of storms to form, but it is possible that worst of this developing line may shift south with the surface boundary ahead of the main upper trough. We still await the main upper trough which will come through overnight, there is still convective potential during the post midnight hours, with a cold front eventually helping to scour things out by daybreak. The more organized activity is still favored in the evening for our area. More to come on this convective evolution situation, with mesoscale discussions likely to be issued throughout the afternoon/evening as convective trends emerge. KMD && .LONG TERM... 223 PM CDT Sunday through Saturday... A cooler and drier air mass expected to be in place early in the period with Sunday expected to be generally dry, as any lingering precip departs to the east in the morning. However, with the upper level trough still situated just to the northwest, area will remain in cyclonic flow. This could allow isolated showery development Sunday afternoon across the area, which some guidance is hinting at this possibility. Some weak instability not out of the question by the afternoon, with an isolated storm or two also possible. With his cooler air mass, cooler and near normal temps expected. With no real big changes in the overall pattern, Monday and Tuesday are looking to be fairly similar days with continued chances for afternoon showers/thunderstorms and with cooler temps. However, guidance is showing the possibility for slightly stronger wave to move through the region Tuesday afternoon. So, could see slightly more coverage of precip during that time. Upper level trough begins to shift to the east by mid week with more zonal flow returning to the region. In this setup, region would be favored for mid level energy to stream overhead, which guidance is indicating through the end of the work week. Periods of showers and thunderstorms will be once again possible, with some warmth also returning during this time. Rodriguez && .AVIATION... For the 06Z TAFs... SHRA/TSRA should generally remain east of the terminals. Some guidance hints at some lower CIGS overnight, but as of yet, haven't seen any development and opted to keep TAF VFR and closely monitors any signs of development. Winds should begin to settle in from the west toward morning, then increase and become gusty from mid-late morning through the afternoon before easing toward sunset. - Izzi && .MARINE... 223 PM CDT Surface pattern somewhat organized across the region, however, still supportive of southerly winds across the lake with speeds staying confined to 10 to 20 KT. Expect winds to generally stay southerly for most of tonight, but am monitoring for thunderstorms to impact mainly the southern half of the lake. This could allow for winds to be highly variable this evening, including speeds. Deepening surface low will move across the lake later tonight into early Saturday morning with winds expected to turn more westerly. Some slight increase in speeds on Monday, possibly in the 15 to 25 kt range. At this time, these speeds should be just below hazardous conditions for small craft. Rodriguez && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 17, 4:20 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
420 PM CDT Sat Jun 17 2017
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
182130-
Winnebago-Boone-McHenry-Lake Illinois-Ogle-Lee-De Kalb-Kane-
DuPage-Cook-La Salle-Kendall-Grundy-Will-Kankakee-Livingston-
Iroquois-Ford-Lake Indiana-Porter-Newton-Jasper-Benton-
420 PM CDT Sat Jun 17 2017 /520 PM EDT Sat Jun 17 2017/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...Tonight.
WEATHER HAZARDS EXPECTED:
Significant Thunderstorm Risk...with an associated:
Limited Tornado Risk.
Significant Hail Risk...up to half dollar size.
Significant Thunderstorm Wind Damage Risk...up to 70 MPH.
Elevated Flooding Risk.
DISCUSSION:
Scattered thunderstorms are likely late this afternoon into the
early evening across the entire outlook area. Severe threats of
hail, damaging winds, and heavy rainfall will be possible with any
storm. More widespread thunderstorms are expected later this
evening into the overnight hours, once again, across all of
northern Illinois and northwest Indiana. Damaging winds and heavy
rainfall will be the main threats, along with possible flash
flooding.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Sunday through Tuesday...
Limited Thunderstorm Risk.
Wednesday through Friday...
Elevated Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotters will likely be needed late this afternoon into this
evening across the entire outlook area.
GENERAL STORM MOTION OF THE DAY:
East northeast at around 30 MPH.
&&
LMZ740>745-182130-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
420 PM CDT Sat Jun 17 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...Tonight.
Significant Thunderstorm Risk...which includes possible wind
gusts in excess of 33 knots and hail.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Monday and Tuesday...
Limited Thunderstorm Risk.
Wednesday...
Elevated Thunderstorm Risk.
Thursday and Friday...
Limited Thunderstorm Risk.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-182130-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5 NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
420 PM CDT Sat Jun 17 2017
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...Tonight.
Thunderstorms are likely through this evening. Wind gusts in
excess of 33 knots are possible mainly across the south half.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
There are chances for thunderstorms through the period.
&&
Rodriguez
Visit us at http://weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Special weather statement, Jun 17, 10:20 PM CDT, 2 hours 12 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville Il 1020 PM CDT SAT JUN 17 2017 ILZ033-INZ010-019-180345- Iroquois IL-Newton IN-Benton IN- 1020 PM CDT SAT JUN 17 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN IROQUOIS...SOUTHERN NEWTON AND NORTHWESTERN BENTON COUNTIES UNTIL 1045 PM CDT/1145 PM EDT/... At 1020 PM CDT/1120 PM EDT/, Doppler radar was tracking a strong thunderstorm near Watseka, moving east at 40 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Watseka, Kentland, Morocco, Beaver City, Raub, Sheldon, Brook, Crescent City, Martinton, Beaverville, Earl Park, Woodland, Donovan, Papineau and Iroquois. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 100 AM CDT/200 AM EDT/ for east central Illinois...and northwestern Indiana. LAT...LON 4069 8800 4099 8777 4099 8731 4067 8741 TIME...MOT...LOC 0320Z 280DEG 34KT 4083 8770 RATZER
Local storm report, Jun 17, 10:46 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1046 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM TSTM WND GST ALGONQUIN 42.16N 88.30W
06/17/2017 E60.00 MPH MCHENRY IL PUBLIC
REPORT RELAYED VIA TWITTER. LOCATION NEAR BORDER OF
ALGONQUIN AND LAKE IN THE HILLS.
&&
RCLocal storm report, Jun 17, 11:12 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1112 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL DIXON 41.85N 89.48W
06/17/2017 M0.25 INCH LEE IL TRAINED SPOTTER
NEAR I-88
0433 PM TSTM WND DMG STILLMAN VALLEY 42.10N 89.18W
06/17/2017 OGLE IL EMERGENCY MNGR
EVENT OCCURRED IN THE 6000 BLOCK OF STILLMAN RD.
COMMERCIAL SEED BUILDING APPROXIMATELY 40 FEET BY 80 FEET
DAMAGED. PROPANE TANK MOVED. TWO MOBILE HOME PARKS HAVE
DAMAGE TO TREES AND POWER LINES.
0439 PM HEAVY RAIN BARTLETT 41.98N 88.21W
06/17/2017 M1.03 INCH DUPAGE IL PUBLIC
0.72 INCHES OF RAIN FELL IN 15 MINUTES
0455 PM HEAVY RAIN 6 E HARWOOD HEIGHTS 41.96N 87.70W
06/17/2017 M0.68 INCH COOK IL COCORAHS
RAIN FELL IN 15 MINUTES
0735 PM HEAVY RAIN 5 ESE ROCKFORD 42.24N 88.98W
06/17/2017 M0.75 INCH WINNEBAGO IL COCORAHS
0.75 INCHES OF RAINFALL MEASURED IN THE LAST 25 MINUTES.
30 MPH WIND GUSTS ALSO RECORDED
0816 PM HEAVY RAIN 1 N MARENGO 42.27N 88.60W
06/17/2017 M1.03 INCH MCHENRY IL PUBLIC
1.03 INCHES OF RAIN MEASURED BETWEEN 742P AND 814P CDT
0829 PM TSTM WND GST ALGONQUIN 42.16N 88.30W
06/17/2017 E60.00 MPH MCHENRY IL PUBLIC
REPORT RELAYED VIA TWITTER. LOCATION NEAR BORDER OF
ALGONQUIN AND LAKE IN THE HILLS.
0847 PM HEAVY RAIN 4 SSW MCHENRY 42.29N 88.32W
06/17/2017 M1.25 INCH MCHENRY IL TRAINED SPOTTER
MEASURED 1.25 INCHES OF RAIN IN THE LAST 30 MINUTES IN
THE AREA OF WALKUP AND CRYSTAL SPRINGS RD.
0853 PM HEAVY RAIN CRYSTAL LAKE 42.23N 88.33W
06/17/2017 M1.40 INCH MCHENRY IL CO-OP OBSERVER
24 HOUR RAIN TOTAL
0854 PM HEAVY RAIN 3 N UNION 42.28N 88.54W
06/17/2017 M1.25 INCH MCHENRY IL PUBLIC
1.25 INCHES OF RAIN MEASURED IN A 30 MINUTE PERIOD
0950 PM NON-TSTM WND GST CHATSWORTH 40.75N 88.29W
06/17/2017 E40.00 MPH LIVINGSTON IL CO-OP OBSERVER
1 INCH OF RAIN MEASURED IN A FEW MINUTES ALONG WITH THE
40 MPH WIND GUST.
0950 PM TSTM WND DMG GIBSON CITY 40.47N 88.38W
06/17/2017 FORD IL EMERGENCY MNGR
A FEW TREES DOWN IN TOWN...INCLUDING ONE BLOCKING THE
ROAD AT CHURCH AND 8TH. MANY SMALL BRANCHES DOWN. TIME
ESTIMATED.
&&
IZZILocal storm report, Jun 17, 11:36 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1136 PM CDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG GIBSON CITY 40.47N 88.38W
06/17/2017 FORD IL EMERGENCY MNGR
LOTS OF TREES DOWN AND SOME POWERLINES DOWN AROUND TOWN.
THE WORST OF THE DAMAGE OS CONCENTRATED BETWEEN 8TH AND
14TH STREET...EAST OF SANGAMON. REPORT RELAYED FROM
GIBSON CITY MAYOR. TIME ESTIMATED BY RADAR.
&&
RCSpecial weather statement, Jun 17, 11:50 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1150 PM CDT SAT JUN 17 2017
ILZ032-039-180515-
Livingston IL-Ford IL-
1150 PM CDT SAT JUN 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIVINGSTON AND
SOUTHWESTERN FORD COUNTIES UNTIL 1215 AM CDT...
At 1150 PM CDT, Doppler radar was tracking a strong thunderstorm near
Colfax, or 9 miles northwest of Gibson City, moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Gibson City and Gibson around 1200 AM CDT.
Other locations impacted by this storm include Melvin, Sibley,
Roberts, Strawn and Elliott.
A severe thunderstorm watch remains in effect until 100 AM CDT for
central and east central Illinois.
LAT...LON 4046 8846 4062 8846 4062 8852 4067 8849
4064 8814 4041 8826
TIME...MOT...LOC 0450Z 280DEG 34KT 4057 8849
IZZILocal storm report, Jun 18, 12:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1200 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL DIXON 41.85N 89.48W
06/17/2017 M0.25 INCH LEE IL TRAINED SPOTTER
NEAR I-88
0433 PM TSTM WND DMG STILLMAN VALLEY 42.10N 89.18W
06/17/2017 OGLE IL EMERGENCY MNGR
EVENT OCCURRED IN THE 6000 BLOCK OF STILLMAN RD.
COMMERCIAL SEED BUILDING APPROXIMATELY 40 FEET BY 80 FEET
DAMAGED. PROPANE TANK MOVED. TWO MOBILE HOME PARKS HAVE
DAMAGE TO TREES AND POWER LINES.
0439 PM HEAVY RAIN BARTLETT 41.98N 88.21W
06/17/2017 M1.03 INCH DUPAGE IL PUBLIC
0.72 INCHES OF RAIN FELL IN 15 MINUTES
0455 PM HEAVY RAIN 6 E HARWOOD HEIGHTS 41.96N 87.70W
06/17/2017 M0.68 INCH COOK IL COCORAHS
RAIN FELL IN 15 MINUTES
0735 PM HEAVY RAIN 5 ESE ROCKFORD 42.24N 88.98W
06/17/2017 M0.75 INCH WINNEBAGO IL COCORAHS
0.75 INCHES OF RAINFALL MEASURED IN THE LAST 25 MINUTES.
30 MPH WIND GUSTS ALSO RECORDED
0816 PM HEAVY RAIN 1 N MARENGO 42.27N 88.60W
06/17/2017 M1.03 INCH MCHENRY IL PUBLIC
1.03 INCHES OF RAIN MEASURED BETWEEN 742P AND 814P CDT
0829 PM TSTM WND GST ALGONQUIN 42.16N 88.30W
06/17/2017 E60.00 MPH MCHENRY IL PUBLIC
REPORT RELAYED VIA TWITTER. LOCATION NEAR BORDER OF
ALGONQUIN AND LAKE IN THE HILLS.
0847 PM HEAVY RAIN 4 SSW MCHENRY 42.29N 88.32W
06/17/2017 M1.25 INCH MCHENRY IL TRAINED SPOTTER
MEASURED 1.25 INCHES OF RAIN IN THE LAST 30 MINUTES IN
THE AREA OF WALKUP AND CRYSTAL SPRINGS RD.
0853 PM HEAVY RAIN CRYSTAL LAKE 42.23N 88.33W
06/17/2017 M1.40 INCH MCHENRY IL CO-OP OBSERVER
24 HOUR RAIN TOTAL
0854 PM HEAVY RAIN 3 N UNION 42.28N 88.54W
06/17/2017 M1.25 INCH MCHENRY IL PUBLIC
1.25 INCHES OF RAIN MEASURED IN A 30 MINUTE PERIOD
0950 PM TSTM WND DMG GIBSON CITY 40.47N 88.38W
06/17/2017 FORD IL EMERGENCY MNGR
LOTS OF TREES DOWN AND SOME POWERLINES DOWN AROUND TOWN.
THE WORST OF THE DAMAGE OS CONCENTRATED BETWEEN 8TH AND
14TH STREET...EAST OF SANGAMON. REPORT RELAYED FROM
GIBSON CITY MAYOR. TIME ESTIMATED BY RADAR.
0950 PM NON-TSTM WND GST CHATSWORTH 40.75N 88.29W
06/17/2017 E40.00 MPH LIVINGSTON IL CO-OP OBSERVER
1 INCH OF RAIN MEASURED IN A FEW MINUTES ALONG WITH THE
40 MPH WIND GUST.
0950 PM TSTM WND DMG GIBSON CITY 40.47N 88.38W
06/17/2017 FORD IL EMERGENCY MNGR
A FEW TREES DOWN IN TOWN...INCLUDING ONE BLOCKING THE
ROAD AT CHURCH AND 8TH. MANY SMALL BRANCHES DOWN. TIME
ESTIMATED.
&&
JEEThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:21 PM CDT | Special Weather Statement | LOT | Lee | 24 min |
| Jun 17, 7:46 PM CDT | Special Weather Statement | LOT | DeKalb | 29 min |
| Jun 17, 8:06 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Kane, Kendall, LaSalle | 39 min |
| Jun 17, 8:12 PM CDT | Special Weather Statement | LOT | McHenry | 33 min |
| Jun 17, 8:22 PM CDT | Special Weather Statement | LOT | LaSalle | 23 min |
| Jun 17, 8:25 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane, Lake, McHenry | 29 min |
| Jun 17, 8:30 PM CDT | Special Marine Warning | LOT | 90 min | |
| Jun 17, 8:45 PM CDT | Special Weather Statement | LOT | Grundy, Livingston | 30 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Livingston | 47 min |
| Jun 17, 9:25 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 65 min |
| Jun 17, 9:46 PM CDT | Special Weather Statement | LOT | Kankakee | 29 min |
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 77 min |
| Jun 17, 10:20 PM CDT | Special Weather Statement | LOT | Iroquois | 25 min |
| Jun 17, 10:34 PM CDT | Severe Thunderstorm Warning | LOT | Iroquois | 41 min |
| Jun 17, 11:50 PM CDT | Special Weather Statement | LOT | Ford | 25 min |
| Jun 18, 12:39 AM CDT | Special Weather Statement | LOT | Ford | 21 min |
| Jun 18, 2:58 AM CDT | Small Craft Advisory | LOT | 16 hr | |
| Jun 18, 6:25 AM CDT | Areal Flood Warning | LOT | Ford, Iroquois, Kankakee, Livingston | 6 hr |
| Jun 18, 11:35 AM CDT | River Flood Advisory | LOT | Grundy | 36 hr |
| Jun 18, 11:35 AM CDT | River Flood Advisory | LOT | Iroquois | 49 hr |
Nearby
Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.